Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Body pain after aerobics - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Exercise
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

User :   Hi
Doctor :   Hi
User :   My name is XXXXXXXX XXXXX
Doctor :   How can I help you?
User :   I have joined Aerobics classes only yesterday and I am experiencing a vey bad body pain
User :   I am feeling very stressed out because of this pain..
Doctor :   ok
Doctor :   What kind of aerobics are you doing
Doctor :   and how much time?
User :   When I enquired with the instructor, he said that it's normal for first week and gradually it would ease down
User :   I do quite a number of stretching exercises and lift few weights also
User :   I do it for one hour in the morning...
User :   As I sit in the office for quiet a long time, I am feelilng much pain which I kind of untolerable
Doctor :   ok
User :   Could you advise any pain killers or any sprays which can be used
Doctor :   yes this happens
Doctor :   you keep continuing the exercises
Doctor :   daily
Doctor :   without
Doctor :   stopping
User :   I mean, to ease the pain...
Doctor :   but with least intensity
User :   I shall do that...
Doctor :   The cause of pain could be dehydration
Doctor :   also
Doctor :   so ample amounts of water
Doctor :   3 litres per day
Doctor :   is good
Doctor :   drink 1 litre after your exercise

Doctor :   you can take DOLO tablet
Doctor :   for you pain
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor